MathSciNet Relay Station
MathSciNet bibliographic data
MR1418350 22E30 (22E45 22E46 43A30)
Dorofaeff, Brian Weak amenability and semidirect products in simple Lie groups. Math. Ann. 306 (1996), no. 4, 737–742.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement